On the existence of positive solutions of second order neutral difference equations

Volume 31 / 2004

Wen-Xian Lin Applicationes Mathematicae 31 (2004), 5-11 MSC: Primary 39A10. DOI: 10.4064/am31-1-2

Abstract

The neutral delay difference equations of second order with positive and negative coefficients $$ { \Delta } ^2 ( {x_n + p_n x_{n - \tau } } ) + q_n x_{n - \sigma } - r_n x_{n - \lambda } = 0 ,\hskip 1em \ n = 0,1,2,\mathinner {\ldotp \ldotp \ldotp }, $$ is studied, and a sufficient condition for the existence of a positive solution of this equation is obtained.

Authors

  • Wen-Xian LinDepartment of Mathematics, Hanshan Teachers College
    Chaozhou, Guangdong 521041, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image